# SDR HEEA087154

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N3108E
- Make and model: Bell 206L-3
- Aircraft serial: 51498
- System (JASC): 6710 · Main Rotor Control
- Part: Bellcrank
- Part number: 206001763001
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELLCRANK WORN. REPLACED BELLCRANK MS276474 DUE TO WORN.  REPAIRED.
